# SDR GTIA9901242

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 570 - LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LEFT EXTERIOR EMERGENCY LIGHT POWER SUPPLY IAW 24-21-00.  OPS CHECKED NORMAL.  (M)
